# SDR ESMR2013122001

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Aircraft: N69728
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0945
- Aircraft time: 3,868 hours
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 08911077
- Condition: Departed
- Location: Zone 200
- Part time: 3,868 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT WINDOW, WHICH IS THE PILOT'S SIDE WINDOW, DEPARTED THE AIRCRAFT IN CRUISE FLIGHT AT 4,500 FEET. THE WINDOW DID NOT STRIKE ANY AIRCRAFT STRUCTURE OR CONTROL SURFACE. THE AIRCRAFT FLEW NORMALLY AND THE PILOT DID NOT EXPERIENCE ANY OTHER DIFFICULTIES. THE ACFT LANDED WITHOUT INCIDENT AND THERE WERE NO INJURIES TO THE 2 PERSONNEL ON BOARD.
